Alert archive / California / Wind Advisories in 2008
Wind Advisory 23, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this wind advisory at Nov 13, 2008, 3:19 AM PST. It took effect at Nov 13, 2008, 10:00 PM PST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2008, 3:19 AM PST (11:19 UTC)
- In effect from
- Nov 13, 2008, 10:00 PM PST
- Expired
- Nov 14, 2008, 2:33 PM PST
- In force
- 17 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMTR 131119 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 319 AM PST THU NOV 13 2008 DEFAULT OVERVIEW SECTION CAZ507-511-131930- /O.NEW.KMTR.WI.Y.0023.081114T0600Z-081115T0000Z/ NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 319 AM PST THU NOV 13 2008 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST FRIDAY FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS. AS A STRONG AREA OF HIGH PRESSURE BUILDS INTO THE NORTHERN ROCKIES...THE SURFACE PRESSURE GRADIENT WILL GREATLY INCREASE. THIS WILL LEAD TO VERY WINDY NORTH TO NORTHEAST WINDS OVER THE NORTH BAY MOUNTAINS EAST BAY HILLS STARTING LATE THIS EVENING. GUSTS TO 45 MPH WITH THIS EVENT. PERSONS PLANNING OUTDOOR ACTIVITIES IN THIS AREA SHOULD BE EXTREMELY CAREFUL AS THE STRONG WINDS WILL CREATE A HIGH FIRE DANGER. A WIND ADVISORY MEANS THAT WINDS OF 35 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ508-513-528-530-131400- /O.CON.KMTR.FG.Y.0007.000000T0000Z-081113T1400Z/ SAN FRANCISCO BAY SHORELINE- SANTA CLARA VALLEY...INCLUDING SAN JOSE- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 319 AM PST THU NOV 13 2008 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... POCKETS OF DENSE FOG ARE EXPECTED TO CONTINUE THROUGH THE EARLY MORNING HOURS ACROSS MANY LOW-LYING AREAS STRETCHING FROM THE SAN FRANCISCO SHORELINE SOUTHWARD THROUGH THE SANTA CLARA VALLEY AND TO MONTEREY BAY. VISIBILITIES OF A QUARTER TO AN EIGHTH OF A MILE HAVE BEEN REPORTED AT SEVERAL LOCATIONS. MOTORISTS ARE URGED TO USE CAUTION TONIGHT AS CONDITIONS MAY BE HAZARDOUS AT TIMES. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$
5 follow-up statements
000 WWUS76 KMTR 131233 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 433 AM PST THU NOV 13 2008 CAZ506-131800- /O.EXB.KMTR.FG.Y.0007.000000T0000Z-081113T1800Z/ NORTH BAY INTERIOR VALLEYS- 433 AM PST THU NOV 13 2008 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING FOR NORTH BAY INTERIOR VALLEYS... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. POCKETS OF DENSE FOG ARE EXPECTED TO CONTINUE THROUGH THIS MORNING ACROSS THE NORTH BAY. MOTORISTS ARE URGED TO USE CAUTION AS CONDITIONS MAY BE HAZARDOUS AT TIMES. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ CAZ508-513-528-530-131800- /O.EXT.KMTR.FG.Y.0007.000000T0000Z-081113T1800Z/ SAN FRANCISCO BAY SHORELINE- SANTA CLARA VALLEY...INCLUDING SAN JOSE- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 433 AM PST THU NOV 13 2008 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING FOR THE SAN FRANCISCO BAY SHORELINE TO THE SANTA CLARA VALLEY AND SOUTHERN MONTEREY BAY PLUS THE NORTHERN SALINAS VALLEY. POCKETS OF DENSE FOG ARE EXPECTED TO CONTINUE THROUGH THE EARLY MORNING HOURS ACROSS MANY LOW-LYING AREAS STRETCHING FROM THE SAN FRANCISCO SHORELINE SOUTHWARD THROUGH THE SANTA CLARA VALLEY AND TO MONTEREY BAY. VISIBILITIES OF A QUARTER TO AN EIGHTH OF A MILE HAVE BEEN REPORTED AT SEVERAL LOCATIONS. MOTORISTS ARE URGED TO USE CAUTION THIS MORNING AS CONDITIONS MAY BE HAZARDOUS AT TIMES. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ CAZ507-511-132045- /O.CON.KMTR.WI.Y.0023.081114T0600Z-081115T0000Z/ NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 433 AM PST THU NOV 13 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST FRIDAY. AS A STRONG AREA OF HIGH PRESSURE BUILDS INTO THE NORTHERN ROCKIES...THE SURFACE PRESSURE GRADIENT WILL GREATLY INCREASE. THIS WILL LEAD TO VERY WINDY NORTH TO NORTHEAST WINDS OVER THE NORTH BAY MOUNTAINS EAST BAY HILLS STARTING LATE THIS EVENING. GUSTS TO 45 MPH WITH THIS EVENT. PERSONS PLANNING OUTDOOR ACTIVITIES IN THIS AREA SHOULD BE EXTREMELY CAREFUL AS THE STRONG WINDS WILL CREATE A HIGH FIRE DANGER. A WIND ADVISORY MEANS THAT WINDS OF 35 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KMTR 131755 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 955 AM PST THU NOV 13 2008 CAZ506-508-513-528-530-131900- /O.CAN.KMTR.FG.Y.0007.000000T0000Z-081113T1800Z/ NORTH BAY INTERIOR VALLEYS-SAN FRANCISCO BAY SHORELINE- SANTA CLARA VALLEY...INCLUDING SAN JOSE- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 955 AM PST THU NOV 13 2008 ...DENSE FOG ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS CANCELED THE DENSE FOG ADVISORY. AS OF 945 THIS MORNING THE DENSE FOG HAS LIFTED LEAVING WITH ONLY A FEW AREAS OF LOW CLOUDS IN THE VALLEYS SOUTH OF SAN FRANCISCO AND ALONG THE COAST. THEREFORE THE DENSE FOG ADVISORY HAS BEEN CANCELED. $$ CAZ507-511-140200- /O.CON.KMTR.WI.Y.0023.081114T0600Z-081115T0000Z/ NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 955 AM PST THU NOV 13 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST FRIDAY. AS A STRONG AREA OF HIGH PRESSURE BUILDS INTO THE NORTHERN ROCKIES...THE SURFACE PRESSURE GRADIENT WILL GREATLY INCREASE. THIS WILL LEAD TO VERY WINDY NORTH TO NORTHEAST WINDS OVER THE NORTH BAY MOUNTAINS AND EAST BAY HILLS STARTING LATE THIS EVENING. GUSTS TO 45 MPH ARE EXPECTED WITH THIS EVENT. PERSONS PLANNING OUTDOOR ACTIVITIES IN THIS AREA SHOULD BE EXTREMELY CAREFUL AS THE STRONG WINDS WILL CREATE A HIGH FIRE DANGER. A WIND ADVISORY MEANS THAT WINDS OF 35 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ EVANS
000 WWUS76 KMTR 140709 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 1109 PM PST THU NOV 13 2008 CAZ507-511-141700- /O.CON.KMTR.WI.Y.0023.000000T0000Z-081115T0000Z/ NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 1109 PM PST THU NOV 13 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... AT 10 P.M. AUTOMATED OBSERVATIONS IN THE NORTH BAY MOUNTAINS WERE REPORTING NORTHERLY WINDS OF 15 TO 20 MPH GUSTING TO 25 MPH. IN THE EAST BAY HILLS NORTHERLY WINDS WERE REPORTED AT 15 TO 35 MPH GUSTING TO 46 MPH. THESE STRONG AND GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH THE NIGHT AND INTO FRIDAY AS SURFACE HIGH PRESSURE BUILDS INTO THE THE NORTHERN ROCKIES. LOCATIONS IN THE ADVISORY AREA CAN EXPECT THESE NORTHERLY WINDS TO RANGE FROM 25 TO 35 MPH WITH GUSTS TO 50 MPH THROUGH FRIDAY AFTERNOON. PERSONS PLANNING OUTDOOR ACTIVITIES IN THIS AREA SHOULD BE EXTREMELY CAREFUL AS THE STRONG WINDS WILL CREATE A HIGH FIRE DANGER. A WIND ADVISORY MEANS THAT WINDS OF 35 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ EVANS
000 WWUS76 KMTR 141657 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 857 AM PST FRI NOV 14 2008 DEFAULT OVERVIEW SECTION CAZ507-511-142300- /O.EXT.KMTR.WI.Y.0023.000000T0000Z-081114T2300Z/ NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 857 AM PST FRI NOV 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... AT 8 AM AUTOMATED OBSERVATIONS IN THE NORTH BAY AND DIABLO RANGE OF MOUNTAINS AROUND THE SAN FRANCISCO BAY AREA WERE REPORTING NORTHEAST WINDS OF 15 TO 25 MPH GUSTING TO 35 MPH. IN THE EAST BAY HILLS NORTHEAST WINDS WERE REPORTED AT 20 TO 35 MPH GUSTING NEAR 40 MPH AT THE WINDIER LOCATIONS. OFFSHORE WINDS ARE EXPECTED TO INCREASE DURING THE DAY AS HIGH PRESSURE BUILDS TO THE EAST OF THE AREA. WINDIER LOCATIONS IN THE CENTRAL COAST ADVISORY AREA CAN EXPECT THESE NORTHEAST WINDS TO RANGE FROM 25 TO 35 MPH WITH GUSTS TO 50 MPH THROUGH EARLY THIS AFTERNOON. PERSONS PLANNING OUTDOOR ACTIVITIES IN THIS AREA SHOULD BE EXTREMELY CAREFUL AS THE STRONG WINDS WILL CONTINUE AREA FIRE CONCERNS. WINDS ARE EXPECTED TO DIMINISH TO LESS THAN ADVISORY THRESHOLDS BY LATE THIS AFTERNOON AS PRESSURE DIFFERENCES ALONG THE COAST RELAX. HOWEVER...GUSTY WINDS WILL CONTINUE THROUGH THE EVENING HOURS AT ELEVATED AREAS AROUND THE SAN FRANCISCO BAY AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GUDGEL
000 WWUS76 KMTR 142233 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 233 PM PST FRI NOV 14 2008 CAZ507-511-142345- /O.CAN.KMTR.WI.Y.0023.000000T0000Z-081114T2300Z/ NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 233 PM PST FRI NOV 14 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED BELOW ADVISORY CRITERIA THIS AFTERNOON...HOWEVER THEY REMAIN GUSTY IN THE NORTH AND EAST BAY HILLS. AT 2 PM AUTOMATED WIND OBSERVATIONS IN THE NORTH BAY HILLS INDICATE THAT WINDS ARE GUSTING TO 30 MPH. IN THE EAST BAY HILLS WINDS ARE STILL GUSTING TO 40 MPH. WINDS WILL DECREASE OVERNIGHT...HOWEVER GUSTS TO 30 MPH ARE LIKELY. $$ MHS/GUDGEL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Nov 12, 10:45 PM PST, 4 hours 34 minutes earlier.
Area forecast discussion, Nov 12, 10:45 PM PST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
1045 PM PST WED NOV 12 2008
...RECORD HIGH TEMPERATURES POSSIBLE FRIDAY AND SATURDAY...
.DISCUSSION...AS OF 8:80 PM PST WEDNESDAY...INCREASED HUMIDITIES
UNDER A STABLE AIRMASS WAS CAUSING FOG AND LOW CLOUDS TO ACCUMULATE
ALONG THE IMMEDIATE COAST THIS EVENING. A SPOTTER REPORT EARLIER THIS
EVENING INDICATED VISIBILITIES DOWN TO 1/2 MILE IN FOG BETWEEN
MONTEREY AND CASTROVILLE. LOW CLOUDS AND FOG ARE INDICATED IN
TONIGHTS FORECAST BUT SOME UNCERTAINTY AS TO HOW MUCH COVERAGE
THERE WILL BE OVERNIGHT. AT THIS TIME WILL LEAVE FORECAST AS IS.
THE FORECAST MODELS INDICATE AN UPPER LEVEL HIGH WILL STAY PARKED
OVER THE EASTERN PACIFIC THROUGH THE WEEK. A WEAK UPPER LEVEL
SHORTWAVE TROUGH RACES ACROSS THE INTER-MOUNTAIN WEST LATE IN THE
WEEK. SURFACE HIGH PRESSURES ARE FORECAST TO INCREASE OVER THE
GREAT BASIN IN THE WAKE OF THIS SHORTWAVE TROUGH. STEEPENING PRESSURE
GRADIENTS DIRECTED OFFSHORE ARE FORECAST BY THE MODELS BY LATE
THURSDAY NIGHT INTO FRIDAY. INCREASED LOW LEVEL TEMPERATURES AND
LOWERING HUMIDITIES WILL LIKELY OCCUR BUT STILL SOME UNCERTAINTY AS
TO THE MAGNITUDE OF OFFSHORE FLOW. WILL NEED TO BE MONITORED
CLOSELY.
NO UPDATES ARE EXPECTED TONIGHT. LOW CLOUDS AND FOG AT THE COAST ARE
EXPECTED TO CONTINUE OVERNIGHT. SKIES WILL BE PARTLY CLOUDY TO
MOSTLY CLEAR INLAND.
&&
.AVIATION...AS OF 10:15 PM PST WEDNESDAY...STRATUS IS INFILTRATING
MANY BAY AREA LOCATIONS WITH LOCALIZED AREAS OF DENSE FOG.
EXTENSIVE STRATUS IS ANTICIPATED OVERNIGHT WITH DECREASED VSBYS
ACROSS INLAND VALLEYS AND BAYS. IFR CONDITIONS ANTICIPATED TO LIFT
TO VFR BETWEEN 18Z-19Z THURSDAY MORNING. KMRY AND KSNS WILL BE LATE
IN SCATTERING OUT WITH KSNS CLEARING AROUND 20Z AND KMRY CLEARING
AROUND 22Z. CIGS ARE ANTICIPATED TO MAKE AN EARLY COME BACK
THURSDAY AFTERNOON OVER KMRY AND KSNS WITH PATCHY FOG ANTICIPATED
ONCE AGAIN.
TERMINAL AERODROME FORECAST (TAFS) FORMAT CHANGE...
AS OF 0000Z (NOVEMBER 5, 2008) THE NWS IN AGREEMENT WITH THE FAA HAS
CHANGED THE TAF FORMAT TO CONFORM TO INTERNATIONAL STANDARDS OUTLINED
IN ICAO ANNEX 3. THE CHANGE INCLUDES THE INITIATING OF 30-HOUR TAFS
FOR HIGH IMPACT U.S. AIRPORTS. TO ACCOMMODATE THE EXTENDED TAF
PERIOD...THE FORMAT OF ALL TAFS HAVE CHANGED. THE CHANGE INVOLVES
IDENTIFYING THE DATA ASSOCIATED WITH EACH TIME GROUP.
KSFO AND KOAK ARE NOW 30-HOUR TAFS.
FOR ADDITIONAL INFORMATION REGARDING THE CHANGE PLEASE VISIT THE
AVIATION WEATHER CENTERS WEBSITE:
HTTP://AVIATIONWEATHER.NOAA.GOV/NOTICE/TAF30.PHP
&&
.CLIMATOLOGY...
HERE ARE SELECTED RECORD HIGH TEMPERATURES ALONG WITH THE YEAR THAT
THE RECORD WAS SET.
LOCATION............11/14........11/15..
.SFO AIRPORT........73(2007).....79(2005)
.RICHMOND...........73(2002).....78(1995)
.NAPA...............82(1895).....81(1940)
.OAKLAND............74(2007).....78(2005)
.SAN JOSE...........73(2007).....79(2005)
.SANTA ROSA.........80(1906).....84(2005)
.KING CITY..........91(1933).....90(1914)
.MONTEREY...........81(1949).....83(1949)
.SANTA CRUZ.........84(1940).....86(1940)
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...POINT ARENA TO PIGEON POINT 0-60 NM.
PIGEON POINT TO POINT PIEDRAS BLANCAS 20 TO 60 NM.
POINT PINOS TO POINT PIEDRAS BLANCAS 0 TO 20 NM.
...SCA FOR ROUGH BAR.
&&
PUBLIC FORECAST: MHS/CANEPA
AVIATION/MARINE: CW
CLIMATOLOGY: LARRY
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, Nov 12, 5:36 AM PST, 21 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 536 AM PST WED NOV 12 2008 CAZ006-505>513-516>518-528>530-131345- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 536 AM PST WED NOV 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...WEDNESDAY AND WEDNESDAY NIGHT PARTLY TO MOSTLY SUNNY SKIES ARE EXPECTED TODAY WITH HIGHS IN MID 60S TO MID 70S. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG RIDGE OF HIGH PRESSURE WILL BUILD INTO THE WEST COAST FOR THURSDAY THROUGH SATURDAY. HIGHS WILL WARM INTO THE 80S ACROSS MONTEREY...SAN BENITO...AND SANTA CRUZ COUNTIES WHICH WILL CREATE THE POTENTIAL FOR RECORD BREAKING TEMPERATURES. OTHER AREAS IN THE DISTRICT WILL WARM INTO THE MID 70S TO MID 80S. WINDS WILL ALSO BECOME OFFSHORE DURING THIS TIME AND BE LOCALLY GUSTY WHICH WILL CREATE THE POTENTIAL FOR A CRITICAL FIRE WEATHER SITUATION. CONDITIONS WILL IMPROVE BY SUNDAY AS THE RIDGE STARTS TO BREAK DOWN WHICH WILL LEAD TO COOLER CONDITIONS AND HIGHER RELATIVE HUMIDITY VALUES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 9:09 PM PST | Small Craft Advisory for Rough Bar | MTR | 41 hr | |
| Nov 12, 11:00 PM PST | Dense Fog Advisory | MTR | Alameda, Contra Costa, Marin, Monterey, Napa, San Benito and 3 more | 11 hr |
Nearby
Wind Advisories in California, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.